# SDR FDEA201603020757

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Regulator
- Part number: S251N2613
- Part serial: 51190
- Condition: Damaged
- Location: E&E Bay
- Component: Regulator, Boeing
- Component part number: E183820003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS, DURING BUY BACK, FOUND ELEVATOR TENSION REGULATOR SPRING GUIDE BROKEN.  LT SIDE ELEVATOR TENSION REGULATOR R & R IAW AMM 27-31-12 REV 115.  CONTROL CABLE FOR ELEVATOR TENSION REGULATOR REMOVED & INSTALLED AFTER MX IAW AMM 27-31-12 REV 115.  ADJUSTMENT & OPERATIONAL TEST CARRIED OUT IAW AMM 27-31-00 REV 115 FOUND GOOD.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
